# SDR UIEA2020073101665

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 79,889 hours, 12,703 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: L5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON THE REVEAL PANEL DOUBLER OF LH SIDE NO. 5 ENTRY DOOR SURROUND STRUCTURE AT STA 2231 BETWEEN S-21L AND 22L.  ACCOMPLISHED DAMAGE AREA IAW SRM 53-60-15-2R-3 REV 47 AND EI T2020A53M-1893, REV 2. JOB COMPLETED AND CONDITION CHECK NORMAL.
